# SDR UIEA2017062701068

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,436 hours, 17,694 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURN BACK DUE TO AN EICAS MESSAGE FOR THE FOWARD FUEL PUMP. ALL FUEL BOOST PUMPS OPS CHECKED NORMAL IAW AMM 28-22-03.
